# SDR DL76S030851

- Difficulty date: September 17, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 41,173 hours, 19,522 cycles
- Engine time: 17,416 hours, 28,845 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part serial: 62248
- Condition: Leaking
- Location: Apu Bay
- Part time: 17,416 hours, 28,845 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF HOT AIR CONDITIONING, SMOKE DETECTORS ALL OVER AIRCRAFT WENT OFF.  DESCENDED FROM 410 TO 310 AND SMOKE/ODOR DISSIPATED.  ALL SMOKE DETECTORS DISABLED.  UPON ENTERING A/C ODOR OF BURNED OIL.  INSPECTED ENGS, APU AND PACK BAY AREAS AND ALL NORMAL.  SUSPECT RESIDUAL OIL IN DUCTS FROM APU OIL LEAK.  REF LOG E729128 ITEM OO1.  PERFORMED REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC SYSTEMS PER M/M 21-00-21.  NO ODOR PRESENT FROM APU AIR SOURCE.  RAN PACKS FROM ENGINES, NO ODOR PRESENT.  BURN ODOR GONE AND NO SMOKE EVER PRESENT.  CHECKS NORMAL.  ENABLED ALL SMOKE DETECTORS.  CHECKS NORMAL.
